It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tina on October 13, 1999 at 00:38:27:

In Reply to: Lortab Addiction posted by dlj on October 12, 1999 at 22:07:12:

How many and what mg. are you taking a day? What sort of withdrawals are you experiencing? Unless you are taking a large amount of Lortabs, the withdrawal symptoms should be very, very mild. Opiate withdrawal is over in three days. Why prolong it? Take some hot baths, anti-diarrheal medicine, and some Ibuprofen. You'll be fine. This is experience talking. Best way to do it. Just stop and get it over with ASAP. What you need to be concerned about is what happens after the withdrawal. That's the hard part.


: I have been on Lortab for several months. When I quit taking them, I get awful migraine headaches and usually end up going to the ER for a shot.

: Lortab is controlling my life. I've been out for a couple of days and the withdrawls are hell. I'm going to see my physician tomorrow and let him know about the withdrawls and abuse of the Lortab I have been taking. Hopefully he can gradually ween me off the the drug. I don't want to live like this anymore.

: If you have any helpful input, please advise. I must get over this addiction. It is affecting the people I love, my family. Thank you for your help.


Follow Ups

All times are GMT -7. The time now is 07:39 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!